# SDR FDEA201702130548

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFT OF FRAME 60 ON AFT CARGO LOWER SILL AREA. REPAIRED CRACK ON AFT CARGO LOWER SILL AT FRAME 60 IAW EA 6-5310-T0331306. MAJOR REPAIR
